Symmetry Reduction and Exact Solutions of the (3+1)-Dimensional Breaking Soliton Equation
Wang Ling1; Dong Zhong-Zhou2
AbstractBy means of the generalized direct method, a relationship is constructed between the new, solutions and the old ones of the (3+1)-dimensional breaking soliton equation. Based on the relationship, a new solution is obtained by using a given solution of the equation. The symmetry is also obtained to the (3+1)-dimensional breaking soliton equation. By using the equivalent vector of the symmetry, we construct a seven-dimensional symmetry algebra, and get the optimal system of group-invariant solutions. To ever case of the optimal system, the (3+1)-dimensional breaking soliton equation is reduced and some solutions to the reduced equations are obtained. Furthermore, some new explicit solutions are found for the (3+1)-dimensional breaking soliton equation.
Keywordgeneralized direct method breaking soliton equation optimal system explicit solution
Funding ProjectNational Natural Science Foundation of China[10735030] ; Shanghai Leading Academic Discipline Project[13412] ; Natural Science Foundations of Zhejiang Province of China[Y604056] ; Doctoral Foundation of Ningbo City[2005A61030]
WOS Research AreaPhysics
WOS SubjectPhysics, Multidisciplinary
WOS IDWOS:000260450600007
Citation statistics
Document Type期刊论文
Corresponding AuthorWang Ling
Affiliation1.Chizhou Univ, Dept Math & Comp Sci, Chizhou 247000, Peoples R China
2.E China Normal Univ, Shanghai Key Lab Trustworthy Comp, Shanghai 200062, Peoples R China
3.Chinese Acad Sci, Key Lab Math Mechanizat, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wang Ling,Dong Zhong-Zhou. Symmetry Reduction and Exact Solutions of the (3+1)-Dimensional Breaking Soliton Equation[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2008,50(4):832-840.
APA Wang Ling,&Dong Zhong-Zhou.(2008).Symmetry Reduction and Exact Solutions of the (3+1)-Dimensional Breaking Soliton Equation.COMMUNICATIONS IN THEORETICAL PHYSICS,50(4),832-840.
MLA Wang Ling,et al."Symmetry Reduction and Exact Solutions of the (3+1)-Dimensional Breaking Soliton Equation".COMMUNICATIONS IN THEORETICAL PHYSICS 50.4(2008):832-840.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Ling]'s Articles
[Dong Zhong-Zhou]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Ling]'s Articles
[Dong Zhong-Zhou]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Ling]'s Articles
[Dong Zhong-Zhou]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.